# SDR C2XA00IA294

- Difficulty date: August 11, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12019264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE OMEGA BEAM CORRODED AT FRAME 41 TO FRAME 39.  FABRICATED DOUBLERS IAW EMB-120 SRM 51-70-05.  ALODINED AND PRIMED PARTS IAW EMB-120 CPM 51-21-04 AND 51-21-05.  RECEIVED NEW OMEGA BEAM, INSTALLED IAW EMB-120 SRM 51-40-02.  (M)
